# SDR AALA20111119TUL04

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 35,196 hours, 16,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME, BETWEEN STATIONS 946 AND 965, RIGHT SIDE OF CABIN, TOP FOWARD CORNER HAS CRACK.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
